MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MINIBUNION SYSTEM; PLATE, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS MINIBUNION SYSTEM; PLATE, FIXATION, BONE
Model Number 3100-0030
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the surgeon removed the metatarsal head screw, repositioned the metatarsal head due to plantarflexion and placed the same screw.The original implant was placed (b)(6) 2020.The revision was performed on (b)(6) 2020.The surgeon concluded that the plantarflexion was due to intraoperative correction deficiency due to lateral x-ray view.The surgeon will move the fluro machine in the future as opposed to moving the foot to get a true lateral view peri-operatively to ensure proper alignment.Additional implants involved in the incident include: ref: (b)(4), ln: 500721, qty: 1, product name: minibunion non-locking screw 2.7mm x 18mm, ref: (b)(4), ln: 501075, qty: 1, product name: minibunion locking screw3.0mm x 20mm.
 
Event or Problem Description
It was reported that the surgeon removed the metatarsal head screw, repositioned the metatarsal head due to plantarflexion and placed the same screw.The original implant was placed (b)(6) 2020.The revision was performed on (b)(6) 2020.

Brand Name
MINIBUNION SYSTEM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6055 primacy parkway ste 140
memphis, tn
MDR Report Key10469764
Report Number3011421599-2020-00013
Device Sequence Number19717357
Product Code HRS
UDI-Device Identifier00815432027149
UDI-Public00815432027149
Combination Product (Y/N)N
PMA/510(K) Number
K190658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date03/06/2022
Device Model Number3100-0030
Device Catalogue Number3100-0030
Device Lot Number501029
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2020
Initial Report FDA Received Date08/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR